Increasing numbers of people are reporting to me prior episodes of sudden-onset vaccine side effect symptoms after an exposure to vaccinated people. Remember, the plural of anecdotes is… data.
PIERRE KORY, MD, MPA
In no particular order, I present, unaltered, the spontaneous descriptions posted by some of my over 70,000 Substack subscribers. They are writing them under the comments section of earlier posts in this series or are sending them to me privately via email.
If you read Posts 6, 7, and 8, note the totality, consistency, and similarities of the clinical anecdotes submitted by people who don’t know each other and are not expert in vaccine injury syndrome/symptoms (in some cases they were not aware of shedding until having read my post and then recalled these events). I find that the totality of the posts are conclusive evidence that clinically significant shedding occurs.
Also know that, as an evolving expert in the study, evaluation, and treatment of vaccine injuries, abnormal menses (things like absence, irregularity, heaviness or “strangeness” of flow with odd looking clots) is one of, if not the most, common side effect of the mRNA nanoparticle vaccines in women. Further, I find some of the below reports both alarming and heartbreaking given that in a minority of reports, people describe intense chronic suffering initiated by a shedding event, akin to the suffering we see in our Long Vax clinic patients.
Remember the school in Miami that prohibited teachers and students from coming to school for up to 30 days after each vaccination? They implemented this policy very early on in the campaign too: